Advil | Advil
Ibuprofen 200 mg (NSAID)
Pain reliever/Fever reducer
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax
call toll free 1-800-88-ADVIL
Repackaged and distributed with permission of manufacturer by: Lil' Drug Store Products, Inc., 1201 Continental Place NE, Cedar Rapids, IA 52402www.lildrugstore.com
Advil Ibuprofen Tablets, 200 mgPain Reliever / Fever Reducer (NSAID)
See new warnings information
Lil' Drug Store
Lil' Drug Store Products, Inc.
Drugs and Medications
Advil PM (diphenhydramine citrate and ibuprofen)
Advil Liqui-Gels (ibuprofen)
ADVIL MIGRAINE (ibuprofen)
Advil PM Liqui-Gels (diphenhydramine HCl and ibuprofen)
ADVIL COLD & SINUS(ibuprofen and pseudoephedrine HCl)
The purpose of this study is to compare the rate and extent of absorption of ibuprofen 200 mg gelcaps (test) versus Advil liquigels (reference) administered as 1 x 200 mg gelcap under fed...
The purpose of this study is to compare the rate and extent of absorption of ibuprofen 200 mg gelcaps (test) versus Advil liquigels (reference) administered as 1 x 200 mg gelcap under fast...
The purpose of this study is to assess the effectiveness of ULTRACET® (a combination analgesic) as add-on therapy in rheumatoid arthritis patients taking an NSAID (e.g. Advil®, Motrin®...
To determine the single-dose oral bioequivalence study of Ibuprofen and Diphenhydramine citrate 200 mg/38 mg caplets of Dr. Reddy's Laboratories Limited, India and Advil®PM, of Wyeth cons...
To determine the single-dose oral bioequivalence study of Ibuprofen and Diphenhydramine citrate 200 mg/38 mg caplets of Dr. Reddy's Laboratories Limited, India and Advil® PM, of Wyeth con...
PURPOSE: To determine whether two of the major operational stressors associated with military missions in Afghanistan: dry heat and long durations of soldier patrol (SP), alter the pharmacokinetics of...